Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 52, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Jul 30, 2010, 2:04 AM CDT for Lyon County, Sioux County, Iowa; Lincoln County, South Dakota; Rock County, Minnesota. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2010, 2:04 AM CDT (07:04 UTC)
- Expired
- Jul 30, 2010, 5:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lyon County, IA, Sioux County, IA, Rock County, MN, Lincoln County, SD
The radar
The Sioux Falls radar (KFSD), 35 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 4:38 AM CDT | FLASH FLOOD | 15 S Sioux Falls, SD | HIGHWAY 11 NEAR 274TH STREET IMPASSIBLE. MANY OTHER ROADS COVERED WITH WATER. |
| Jul 30, 5:00 AM CDT | FLASH FLOOD | Boyden, IA | HIGHWAY 18 NEAR BOYDEN WAS UNDER WATER FOR 2 HOURS. 75 TO 100 HOMES WITH WATER IN BASEMENTS AND SEWER BACKUP. 5 TO 6 INCHES OF RAIN FELL NEAR BOYDEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 154 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 7.1 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
972
WGUS53 KFSD 300704
FFWFSD
IAC119-167-MNC133-SDC083-301000-
/O.NEW.KFSD.FF.W.0052.100730T0704Z-100730T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
204 AM CDT FRI JUL 30 2010
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LINCOLN COUNTY IN SOUTHEAST SOUTH DAKOTA
LYON COUNTY IN NORTHWEST IOWA
NORTHERN SIOUX COUNTY IN NORTHWEST IOWA
SOUTHERN ROCK COUNTY IN SOUTHWEST MINNESOTA
* UNTIL 500 AM CDT
* AT 158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO THE WARNED
AREA FROM THE WEST. RAINFALL AMOUNTS OF 1 TO 4 INCHES CAN BE
EXPECTED WITH THESE STORMS THROUGH 5 AM CDT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANTON...LUVERNE...ROCK RAPIDS...ALVORD...BEAVER CREEK...BOYDEN...
DOON...FAIRVIEW...GEORGE...HILLS...HUDSON...HULL...INWOOD...
LARCHWOOD...LENNOX...LESTER...LITTLE ROCK...MATLOCK...NEWTON HILLS
STATE PARK...ROCK VALLEY AND WORTHING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4309 9587 4309 9692 4339 9692 4339 9653
4344 9659 4348 9658 4350 9660 4350 9646
4367 9645 4367 9606 4350 9606 4350 9586
$$
CJ2 follow-up statements
993
WGUS73 KFSD 300815
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
315 AM CDT FRI JUL 30 2010
MNC133-300829-
/O.CAN.KFSD.FF.W.0052.000000T0000Z-100730T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCK MN-
315 AM CDT FRI JUL 30 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN ROCK
COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST THE
REST OF THE NIGHT...HOWEVER...BUT FLASH FLOODING IS NOT EXPECTED.
LAT...LON 4309 9692 4339 9692 4339 9653 4344 9659
4348 9658 4350 9660 4349 9606 4350 9600
4350 9586 4309 9587
$$
IAC119-167-SDC083-301000-
/O.CON.KFSD.FF.W.0052.000000T0000Z-100730T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LYON IA-SIOUX IA-LINCOLN SD-
315 AM CDT FRI JUL 30 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LINCOLN...NORTHERN SIOUX
AND LYON COUNTIES UNTIL 500 AM CDT...
AT 312 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUED TO MOVE SOUTHEAST
ACROSS THE WARNED AREA.
SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...CANTON...ROCK RAPIDS...ALVORD...BOYDEN...DOON...FAIRVIEW...
GEORGE...HUDSON...HULL...INWOOD...LARCHWOOD...LENNOX...LESTER...
LITTLE ROCK...MATLOCK...NEWTON HILLS STATE PARK...ROCK VALLEY AND
WORTHING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4309 9692 4339 9692 4339 9653 4344 9659
4348 9658 4350 9660 4349 9606 4350 9600
4350 9586 4309 9587
$$
CJ304
WGUS73 KFSD 300955
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
455 AM CDT FRI JUL 30 2010
IAC119-167-SDC083-301007-
/O.EXP.KFSD.FF.W.0052.000000T0000Z-100730T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LYON IA-SIOUX IA-LINCOLN SD-
455 AM CDT FRI JUL 30 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LINCOLN...NORTHERN
SIOUX AND LYON COUNTIES WILL BE ALLOWED TO EXPIRE AT 500 AM CDT...
THE HEAVIEST RAINS HAVE MOVED SOUTHEAST OF THE WARNED AREA. MANY
ROADS ARE STILL IMPASSIBLE. ALTHOUGH THE RISK OF FLASH FLOODING HAS
DIMINISHED...FLOODING NEAR SMALLS STREAMS AND LOW LYING AREAS WILL
STILL BE POSSIBLE.
LAT...LON 4309 9692 4339 9692 4339 9653 4344 9659
4348 9658 4350 9660 4349 9606 4350 9600
4350 9586 4309 9587
$$
CJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 9:35 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jul 29, 9:35 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 935 PM CDT THU JUL 29 2010 .DISCUSSION... HI TO VERY HI POPS FOR TSTMS LOOKS GOOD FOR THE REST OF TONIGHT. CURRENT STORMS WITH VERY HEAVY RAIN SW OF HON HAVE SHOWED SOME DECENT SHEAR BESIDES THE HEAVY RAIN BUT DOES NOT SEEM TO BE SEVERE. THIS SHOULD BE THE TREND FOR THE REST OF TONIGHT...SEVERE THREAT MINIMAL BUT HEAVY RAIN AND FLOODING POTENTIAL WILL BE WATCHED. AS NIGHT GOES ON COVERAGE SHOULD BE FAIRLY HIGH OVER MOST OF FORECAST AREA...TENDING TO THE E LATER ON. CURRENT COMPLEX SEEMS TO BE DRAWING A BEAD ACROSS ECNTRL SD NEAR OR JUST N OF FSD INTO SWRN MN AND PSBLY FAR NRN IA. AT LEAST THE AREA NEAR THE MO RVR THAT WAS HIT EARLIER TDA WITH HEAVY RAIN MAY ESCAPE THE WORST FROM HERE OUT BETWEEN CURRENT AREAS TO THE N AND IN NE. TEMPS AND WINDS NOT A BIG PROBLEM. ACTVTY SHOULD DECREASE FROM THE W AFTER MIDNIGHT BUT MAY LINGER TO DAYBREAK EASTERN EDGE. && .AVIATION... THUNDERSTORMS DEVELOPING AROUND/SOUTH OF KHON AT 02Z WILL MOVE EAST-SOUTHEAST DURING THE OVERNIGHT HOURS. SOME OF THESE STORMS WILL LIKELY FALL TO MVFR AT TIMES...WITH BRIEF IFR CONDITIONS POSSIBLE WITH HEAVIER RAIN. SOME IFR CEILINGS WILL ALSO BE POSSIBLE TOMORROW MORNING AS THE STORMS EXIT...WITH CIGS EXPECTED TO SLOWLY LIFT INTO MVFR RANGE BY MIDDAY...THEN SCATTER OUT TO VFR CONDITIONS BY LATE AFTERNOON. /JH && .PREV DISCUSSION... THE SEVERE THREAT LOOKS TO BE DWINDLING A BIT AS THE MORNING AND NOW AFTERNOON MCS STILL ONGOING. THIS IS REALLY LEFT SOME COOL AIR BEHIND AND SFC BASED THUNDERSTORMS LOOK PRETTY UNLIKELY. THE EXCEPTION COULD BE NEAR 9V9 IF A LITTLE MORE RECOVERY CAN TAKE PLACE THE LAST COUPLE OF HOURS OF THE DAY. THERE IS SOME BETTER RECOVERY TAKING PLACE OVER WESTERN NEBRASKA...SO MAYBE LOOKING AT THE POTENTIAL FOR DEVELOPMENT IN WESTERN AND SW PARTS OF SD. AFTER ABOUT 2Z OR 3Z...LLJ BEGINS TO INCREASE AND FOCUS IN CENTRAL SD. THIS SHOULD AID IN IGNITING SOME ELEVATED THUNDERSTORMS WHICH WOULD LIKELY PROGRESS TO THE EAST AND SOUTHEAST. CAPE PROFILE IS PRETTY SKINNY AND AROUND 1250 J/KG AND WITH ONLY ABOUT 35 KNOTS OF EFFECTIVE 1 TO 6 KM BULK SHEAR...DO NOT EXPECT MUCH OF A SEVERE THREAT. HOWEVER...WITH PWAT VALUES CLIMBING TO 1.50 INCHES TO 2 INCHES...HEAVY RAIN WILL AGAIN THREATEN. THE 850-750MB MOISTURE TRANSPORT VECTORS REALLY STRENGTHEN AND FOCUS ON SE SD AND SW MN FROM ABOUT 6Z TO 12Z WHICH SHOULD BE THE BEST THREAT FOR THUNDERSTORMS AND HEAVY RAINFALL. TEMPERATURES WILL BE MILD WITH LOWS MAINLY IN THE MID AND UPPER 60S. /08 SHOULD SEE THUNDERSTORM MAINLY EAST OF I-29 FRI MORNING BUT THAT IS SOMEWHAT DEPENDENT ON EVOLUTION OF THUNDERSTORM TONIGHT. COULD SEE LINGERING ACTIVITY INTO NW IA INTO FRI AFTERNOON BUT MOST OF THE AREA WILL BE DRY DURING THIS TIME. A LITTLE CONCERNED ABOUT THUNDERSTORM REDEVELOPMENT INTO CENTRAL SD LATE FRI AFTERNOON...BUT THIS WOULD BE PREDICATED ENOUGH CLEARING THAT SFC BASED CONVECTION CAN FORM. LEFT POPS OUT FRI EVENING THINKING THERE WILL BE ENOUGH OF A STABLE LAYER TO PREVENT DEVELOPMENT...HOWEVER...MODELS ARE TRENDING TO JUICER LOW LEVELS...AND THERE IS SOME UPPER LEVEL SUPPORT WITH AN UPPER LEVEL JET STRADDLING THE FORECAST AREA. DROPPED HIGH TEMPERATURES TOMORROW...MAINLY IN THE EAST ASSUMING AREAS OF HEAVY RAIN TONIGHT AND MOSTLY CLOUDY SKIES FOR A GOOD PORTION OF THE DAY. AFTER FRI EVENING...INDICATIONS ARE FOR DRY CONDITIONS THIS WEEKEND. WARM SRLY FLOW WILL ALLOW TEMPERATURES TO AGAIN CLIMB INTO THE 80S EAST AND 90S WEST BEFORE THE NEXT FRONT DROPS INTO THE AREA SUN NIGHT. CHANCE FOR THUNDERSTORM TO INCREASE AS THE FRONT APPROACHES SUN NIGHT. MAY AGAIN BE LOOKING AT AREAS OF HEAVY RAINFALL BUT TO FAR OUT TO SPECULATE WHERE OR IF THE HEAVY RAIN WILL FALL. AT THIS TIME THE THREAT FOR SEVERE STORMS SUN NIGHT APPEARS MINIMAL. ACTIVE WX PATTERN REMAINS RELENTLESS THROUGH NEXT WEEK WITH CHANCES FOR THUNDERSTORMS EVERY DAY OR TWO. /97 && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && WILLIAMS/JH
Hazardous weather outlook, Jul 29, 11:10 AM CDT, 14 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1110 AM CDT THU JUL 29 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-301200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1110 AM CDT THU JUL 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO SLOWLY PROGRESS EAST INTO THE AFTERNOON. SOME PATCHY HEAVIER RAIN AMOUNTS WILL BE POSSIBLE...MAINLY WEST OF INTERSTATE 29...WITH A HALF TO THREE QUARTERS OF AN INCH OF RAIN POSSIBLE. AS THIS ACTIVITY WEAKENS AND MOVES NORTHEAST...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE...WITH THIS ACTIVITY POSING A HIGHER THREAT FOR HEAVY RAIN AND SEVERE WEATHER. HAIL TO THE SIZE OF HALF DOLLARS WILL BE THE MAIN THREAT FROM THESE STORMS AND THEY SHOULD BE CONFINED TO AREAS MAINLY WEST OF THE JAMES RIVER. THE HEAVY RAIN THREAT WILL BE HIGHEST MAINLY AFTER ABOUT 1000 PM CDT AND NORTH OF INTERSTATE 90 INTO SOUTHWEST MINNESOTA. FLOODING... HEAVY RAINFALL LAST WEEK HAS PRODUCED AREAS OF RIVER FLOODING ALONG THE VERMILLION...BIG SIOUX AND LITTLE SIOUX. FLOODING CONTINUES ALONG THE JAMES RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A LINGERING CHANCE OF THUNDERSTORMS ACROSS THE AREA FRIDAY MORNING...WITH ADDITIONAL THUNDERSTORM REDEVELOPMENT POSSIBLE EAST OF INTERSTATE 29 FRIDAY AFTERNOON. A FEW OF THESE STORMS COULD BECOME SEVERE FRIDAY AFTERNOON ACROSS NORTHWEST IOWA. THERE WILL BE A CHANCE FOR THUNDERSTORM REDEVELOPMENT FRIDAY AFTERNOON ACROSS NORTHWEST IOWA AHEAD OF A COLD FRONT. IF STORMS DO DEVELOP...A FEW COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 600 PM CDT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jul 29, 10:54 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1054 PM CDT THU JUL 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HEAVY RAIN 18 S WESSINGTON 44.19N 98.70W
07/29/2010 M6.00 INCH JERAULD SD EMERGENCY MNGR
&&
WILLIAMSLocal storm report, Jul 30, 1:53 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
153 AM CDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM FLASH FLOOD SIOUX FALLS 43.54N 96.73W
07/30/2010 MINNEHAHA SD BROADCAST MEDIA
WIDESPREAD STREET FLOODING ON SOUTH SIDE OF CITY.
&&
CJANSENThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:28 PM CDT | River Flood Warning | FSD | Plymouth | 9 days |
| Jul 30, 3:00 AM CDT | Flash Flood Warning | FSD | Plymouth, Sioux | 3 hr |
| Jul 30, 3:52 AM CDT | Flash Flood Warning | FSD | Cherokee, Plymouth | 3 hr |
| Jul 30, 4:40 AM CDT | Flash Flood Warning | FSD | Buena Vista, Ida, Woodbury | 3 hr |
| Jul 30, 7:54 AM CDT | River Flood Warning | FSD | Sioux | 63 hr |
| Jul 30, 7:54 AM CDT | River Flood Warning | FSD | Plymouth | 14 hr |
| Jul 30, 7:54 AM CDT | River Flood Warning | FSD | Plymouth | 30 hr |
| Jul 30, 7:54 AM CDT | River Flood Warning | FSD | Lyon | 29 hr |
| Jul 30, 9:59 AM CDT | River Flood Warning | FSD | Sioux | 5 days |
| Jul 30, 9:59 AM CDT | River Flood Warning | FSD | Cherokee | 3 days |
| Jul 30, 9:59 AM CDT | River Flood Warning | FSD | Monona, Woodbury | 12 hr |
| Jul 29, 9:27 PM CDT | Flash Flood Warning | FSD | Beadle, Jerauld, Sanborn | 5 hr |
| Jul 29, 11:12 PM CDT | Flash Flood Warning | FSD | Davison, Hanson, Miner, Sanborn | 4 hr |
| Jul 30, 1:14 AM CDT | Flash Flood Warning | FSD | Lincoln, McCook, Minnehaha, Turner | 106 min |
| Jul 30, 7:54 AM CDT | River Flood Warning | FSD | McCook | 4 days |
| Jul 30, 7:54 AM CDT | River Flood Warning | FSD | Turner | 5 days |
| Jul 30, 7:54 AM CDT | River Flood Warning | FSD | Lincoln, Minnehaha | 25 hr |
| Jul 30, 8:22 AM CDT | Areal Flood Warning | FSD | Aurora, Beadle, Davison, Hanson, Jerauld, McCook and 2 more | 15 hr |
| Jul 30, 9:59 AM CDT | River Flood Warning | FSD | Lincoln, Minnehaha | 23 hr |
| Jul 30, 10:18 AM CDT | River Flood Warning | FSD | Turner | 4 days |
| Jul 30, 10:18 AM CDT | River Flood Warning | FSD | Clay | 9 days |
| Jul 30, 10:56 AM CDT | River Flood Warning | FSD | Davison | 8 days |
Nearby
Flash Flood Warnings in Iowa, 2010Flash Flood Warnings in South Dakota, 2010Flash Flood Warnings in Minnesota, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.